Standing waves with a critical frequency for nonlinear Schrödinger equations J Byeon, ZQ Wang Archive for Rational Mechanics and Analysis 165 (4), 295-316, 2002 | 317 | 2002 |
Standing waves with a critical frequency for nonlinear Schrödinger equations, II J Byeon, ZQ Wang Calculus of Variations and Partial Differential Equations 18 (2), 207-219, 2003 | 263 | 2003 |
Standing waves for nonlinear Schrödinger equations with a general nonlinearity J Byeon, L Jeanjean Archive for rational mechanics and analysis 185, 185-200, 2007 | 239 | 2007 |
On the Hénon equation: asymptotic profile of ground states, I J Byeon, ZQ Wang Annales de l'Institut Henri Poincaré C 23 (6), 803-828, 2006 | 127 | 2006 |
Standing waves of nonlinear Schrödinger equations with the gauge field J Byeon, H Huh, J Seok Journal of Functional Analysis 263 (6), 1575-1608, 2012 | 120 | 2012 |
On the Hénon equation: asymptotic profile of ground states, II J Byeon, ZQ Wang Journal of Differential Equations 216 (1), 78-108, 2005 | 103 | 2005 |
Symmetry and monotonicity of least energy solutions J Byeon, L Jeanjean, M Mariş Calculus of Variations and Partial Differential Equations 36, 481-492, 2009 | 97 | 2009 |
On standing waves with a vortex point of order N for the nonlinear Chern–Simons–Schrödinger equations J Byeon, H Huh, J Seok Journal of Differential Equations 261 (2), 1285-1316, 2016 | 72 | 2016 |
Existence of many nonequivalent nonradial positive solutions of semilinear elliptic equations on three-dimensional annuli J Byeon Journal of differential equations 136 (1), 136-165, 1997 | 69 | 1997 |
Existence of large positive solutions of some nonlinear elliptic equations on singularly perturbed domains J Byeon Communications in Partial Differential Equations 22 (9), 1731, 1997 | 60 | 1997 |
Semi-classical standing waves for nonlinear Schrödinger equations at structurally stable critical points of the potential J Byeon, K Tanaka Journal of the European Mathematical Society 15 (5), 1859-1899, 2013 | 57 | 2013 |
Standing waves for nonlinear Schrödinger equations with a general nonlinearity: one and two dimensional cases J Byeon, L Jeanjean, K Tanaka Communications in Partial Differential Equations 33 (6), 1113-1136, 2008 | 57 | 2008 |
Spherical semiclassical states of a critical frequency for Schrödinger equations with decaying potentials J Byeon, ZQ Wang Journal of the European Mathematical Society 8 (2), 217-228, 2006 | 54 | 2006 |
Semiclassical standing waves with clustering peaks, for nonlinear Schrödinger equations J Byeon, K Tanaka American Mathematical Society 229 (1076), 2014 | 49 | 2014 |
Singularly perturbed nonlinear elliptic problems on manifolds J Byeon, J Park Calculus of Variations and Partial Differential Equations 24 (4), 459-477, 2005 | 49 | 2005 |
Singularly perturbed nonlinear Dirichlet problems with a general nonlinearity J Byeon Transactions of the American Mathematical Society 362 (4), 1981-2001, 2010 | 43 | 2010 |
Multi-peak standing waves for nonlinear Schrodinger equations with a general nonlinearity J Byeon, L Jeanjean Discrete and Continuous Dynamical Systems 19 (2), 255, 2007 | 43 | 2007 |
Singularly perturbed nonlinear Dirichlet problems involving critical growth J Byeon, J Zhang, W Zou Calculus of Variations and Partial Differential Equations 47 (1), 65-85, 2013 | 33 | 2013 |
Existence of multi-bump standing waves with a critical frequency for nonlinear Schrödinger equations J Byeon, Y Oshita Communications in Partial Differential Equations 29 (11-12), 1877-1904, 2005 | 32 | 2005 |
Pattern formation via mixed attractive and repulsive interactions for nonlinear Schrödinger systems J Byeon, Y Sato, ZQ Wang Journal de Mathématiques Pures et Appliquées 106 (3), 477-511, 2016 | 30 | 2016 |